Doctors Lounge - Infections AnswersBack to Infections Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/12/2017.
Forum Name: Other infections
Question: H Pylori Questions
|kabeebabee - Sat Jan 07, 2006 7:03 pm|
A few months ago i was having problems with bowel movements, and i had very serious pain and pressure under my ribs, it got to where i went to the ER one night, they didnt know what it was told me to see my doc the next day. I went to my doc and told him what was going on and he immediately said H Pylori and tested me for it and that was it. I was on 2000 mg a day of amoxicillan and 2000 a day of Ethry something, i don't remember. But, before the H Pylori i was diagnosed with irritable bowl, i had constant diarhea, when i ate it came right back out with 10-20 mins. I havent had this problem since the H pylori. I do still have the stomach pain every now and then and the black coffee ground looking stool occasionally. The doctor initially told me that they would retest in 6 months. Could i still have the bacteria and that is what is still causing the stool to look like that and messing with my bowel movements? Is it normal to wait 6 months to retest? Hope to hear from someone. Thanks
|Theresa Jones, RN - Sun Jan 08, 2006 4:56 pm|
If you are having bowel movements that appear like coffee grounds contact your physician for an evaluation. The appearance may indicate possible blood from the upper section of the digestive tract and should certainly be tested.
Theresa Jones, RN
|BUSCHCLUB - Wed Jan 11, 2006 1:04 pm|
Hello with these symptoms you need a gi doc and possible egd to find the source of the bleed or befor egd maybe bariem drink i have many ulcers currently and have had simular symptoms i think your doctor was right in his plan but you still have problems so futher testing maybe needed
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.